Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro and headaches Mock5

Posted by Jaycee on January 15, 2003, at 6:51:02

In reply to Re: Lexapro and headaches, posted by Mock5 on January 15, 2003, at 1:24:03

> I, too, have noticed increased headaches with Lexapro. My side effects with the other anti-aniexy/depression meds have been diarrhea and insomnia. With Lex, those particular effects have ceased, but my migraines are MUCH more frequent. I have been taking Lex for almost 3 months and have gone to every other day to be sure that that is what is causing my migraines. And for the past 2 weeks, the days I haven't taken Lex, I haven't had a headache. Any suggestions on any other meds? I have tried Paxil, Prozac, and Celexa.

I did see a neurologist for my migraines and he suggested that I increase my topamax. I did increase it and have had one migraine in one month, so it has helped considerably. It is a med that is used for seizures but is being used (not approved by the FDA yet) for migraines. The topamax is also used for depression/anxiety/mood stabilization. Check it out on the web under topamax...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jaycee thread:109458
URL: http://www.dr-bob.org/babble/20030113/msgs/135932.html